Jump to content
CrazyBoards.org

Recommended Posts

Okay so doc switched me from Klonopin and Seroquel to Valium and abilify. I am hyper as hell. How long does this last? I'm sure it's the abilify because the last time I was on valium it was with seroquel and I was mellow, mellow, mellow. I don't think this is going to go with my ADD meds. I haven't even touched them(My ADD meds in like three weeks) Is it possible for abilify to be stimulating?

Ick

lilie

Link to comment
Share on other sites

what about your add meds? do you find them to be stimulating? for me, adderall mellows me out. i don't take klonopin during the day anymore because i take adderall.

abilify never stimulated me, but neither does either adderall or wellbutrin, and both are supposed to be stimulating.

i guess everyone is different. why the switch from klonopin to valium? maybe the klonopin would help to counter the abilify's activating properties, or maybe your add meds would.

i don't know if the effect goes away or not, because i never had it. i'm sure other people here have, and your pdoc would know.

loon

Link to comment
Share on other sites

Adderall definitely stimulates me which is why I never take it unless I have something important to do or lots of errands. I can't even imagine mixing it with abilify. They'll have to peel me off the ceiling. I'm going to ask to go back to klonopin next week. He chose valium but I want to go back to klonopin. I can't have this anxiety when I'm already stressing.

lilie

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...